Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 965376, 7 pages
http://dx.doi.org/10.1155/2014/965376
Research Article

The Asymptotic Solutions for a Class of Nonlinear Singular Perturbed Differential Systems with Time delays

Science College, Linyi University, Linyi, Shandong 276005, China

Received 22 December 2013; Accepted 17 March 2014; Published 16 April 2014

Academic Editors: M. Han and Y. Xia

Copyright © 2014 Han Xu and Yinlai Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Han Xu and Yinlai Jin, “The Asymptotic Solutions for a Class of Nonlinear Singular Perturbed Differential Systems with Time delays,” The Scientific World Journal, vol. 2014, Article ID 965376, 7 pages, 2014. doi:10.1155/2014/965376